National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(599)
ISSN: 0001-8708
1    
Wall-crossing, Hitchin systems, and the WKB approximation 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:234  Page:239-403  

Gaiotto Davide;   Moore Gregory W;   Neitzke Andrew;  

来源数据库:[Web of Science, Scopus]         被引频次:80

文摘信息 获取全文 问图书馆员

2    
Representation theory and homological stability 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:245  Page:250-314  

Church Thomas;   Farb Benson;  

来源数据库:[Web of Science, Scopus]         被引频次:55

文摘信息 获取全文 问图书馆员

3    
A thermodynamical formalism for Monge–Ampère equations, Moser–Trudinger inequalities and Kähler–Einstein metrics 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:248  Page:1254-1297  

Berman Robert J;  

来源数据库:[Web of Science, Scopus]         被引频次:52

文摘信息 获取全文 问图书馆员

4    
The minimal model program for the Hilbert scheme of points on P-2 and Bridgeland stability 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:235  Page:580-626  

Arcara D;   Bertram A;   Coskun I;   Huizenga J;  

被引频次:53

文摘信息 问图书馆员

5    
Skew Calabi–Yau algebras and homological identities 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:264  Page:308-354  

Reyes Manuel;   Rogalski Daniel;   Zhang James J;  

来源数据库:[Web of Science, Scopus]         被引频次:34

文摘信息 获取全文 问图书馆员

6    
The asymptotic k-SAT threshold 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:288  Page:985-1068  

Coja-Oghlan Amin;   Panagiotou Konstantinos;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

7    
The minimal model program for the Hilbert scheme of points on P2 and Bridgeland stability 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:235  Page:580-626  

Arcara Daniele;   Bertram Aaron;   Coskun Izzet;   Huizenga Jack;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

8    
Branching laws for Verma modules and applications in parabolic geometry. I 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:285  Page:1796-1852  

Kobayashi Toshiyuki;   Ørsted Bent;   Somberg Petr;   Souček Vladimír;  

来源数据库:[Web of Science, Scopus]         被引频次:18

文摘信息 获取全文 问图书馆员

9    
Spectral property of Cantor measures with consecutive digits 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:242  Page:187-208  

Dai Xin-Rong;   He Xing-Gang;   Lai Chun-Kit;  

来源数据库:[Web of Science, Scopus]         被引频次:43

文摘信息 获取全文 问图书馆员

10    
Blow-up criterions of strong solutions to 3D compressible Navier–Stokes equations with vacuum 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:248  Page:534-572  

Wen Huanyao;   Zhu Changjiang;  

来源数据库:[Web of Science, Scopus]         被引频次:34

文摘信息 获取全文 问图书馆员

11    
The inverse mean curvature flow in warped cylinders of non-positive radial curvature 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:306  Page:1130-1163  

Scheuer Julian;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

12    
On algebras of finite Cohen–Macaulay type 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:226  Issue:2  Page:1973-2019  

Beligiannis Apostolos;  

来源数据库:[Web of Science, Scopus]         被引频次:43

文摘信息 获取全文 问图书馆员

13    
Finite multiplicity theorems for induction and restriction 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:248  Page:921-944  

Kobayashi Toshiyuki;   Oshima Toshio;  

来源数据库:[Web of Science, Scopus]         被引频次:32

文摘信息 获取全文 问图书馆员

14    
A monotonicity formula and a Liouville-type theorem for a fourth order supercritical problem 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:258  Page:240-285  

Dávila Juan;   Dupaigne Louis;   Wang Kelei;   Wei Juncheng;  

来源数据库:[Web of Science, Scopus]         被引频次:29

文摘信息 获取全文 问图书馆员

15    
Algebraic formulas for the coefficients of half-integral weight harmonic weak Maass forms 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:246  Page:198-219  

Bruinier Jan Hendrik;   Ono Ken;  

来源数据库:[Web of Science, Scopus]         被引频次:32

文摘信息 获取全文 问图书馆员

16    
The classification of locally conformally flat Yamabe solitons 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:240  Page:346-369  

Daskalopoulos Panagiota;   Sesum Natasa;  

来源数据库:[Web of Science, Scopus]         被引频次:37

文摘信息 获取全文 问图书馆员

17    
Semisimple Hopf actions on commutative domains 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:251  Page:47-61  

Etingof Pavel;   Walton Chelsea;  

来源数据库:[Web of Science, Scopus]         被引频次:31

文摘信息 获取全文 问图书馆员

18    
Hardy and uncertainty inequalities on stratified Lie groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:277  Page:365-387  

Ciatti Paolo;   Cowling Michael G;   Ricci Fulvio;  

来源数据库:[Web of Science, Scopus]         被引频次:20

文摘信息 获取全文 问图书馆员

19    
Shadow systems of asymmetric L p zonotopes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:240  Page:613-635  

Weberndorfer Manuel;  

被引频次:35

文摘信息 问图书馆员

20    
The quantum unique ergodicity conjecture for thin sets 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:286  Page:958-1016  

Young Matthew P;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×